# SDR AALA202504228598

- Difficulty date: April 21, 2025
- Submitted: April 22, 2025
- Operation: Air carrier
- Aircraft: N5007E
- Make and model: Airbus A319-115
- Aircraft serial: 5781
- Aircraft time: 31,441 hours, 15,087 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FOUND SEAT 24ABC AISLE EMERGENCY LIGHT BURNT OUT DURING EMERGENCY LIGHT TEST IAW PS CHECK.  MAINTENANCE FOUND BROKEN WIRE AT CONNECTOR 7260VC9. RETERMINATED WIRES AT CONNECTOR 7260VC9. REFERENCE AWM 33-51-07.
